# SDR SIMA20160524002

- Difficulty date: May 24, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000561
- Aircraft time: 17 hours, 6 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HOLD OPEN LATCH INOPERATIVE.  TRIMMED EXCESS MATERIAL FROM DUST SEAL AS REQUIRED.  OPERATIONS CHECKED GOOD.
